# SDR DL76G991157

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Cockpit
- Component: 20412222456
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR SYSTEM INOP.  BAD WEATHER, JFK DIVERTED TO BOS.  REPLACED CTL/DISPLAY, OPS CK NORMAL.
